How can you treat an ongoing headache caused by Ranexa?

Question is Closed Report Mark as Favorite

Answers (1)

2 Mar 2010

You could probably take acetaminophen ... I don't think anything else is appropriate unless your doctor prescribes something. If the headache is really bothersome please discuss options with your doctor.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

My urine has become very dark w/ strong order since starting with ranexa about 1 month ago. I have?

... read were blood in urine is a side affect but I don't think the darkness is caused by blood. It appears simliar to de-hydration. Should I be ...

1 answer 5 Apr 2010

Is Ranexa a Nitrate?

I now take Isisorbide and know that I should not take any ED drugs. Would the Ranexa be safer? Thanks

1 answer 7 Mar 2011

Does Ranexa cause sexual side effects?

since i started taking Ranexa (500 mg twice daily) my girlfriend and i have noticed that our intimacy has changed for the worse. I looked on ...

2 answers 23 Feb 2013

How can I get info for ranexa rx financial assistance?

i cannot afford my ranexa rx and want to know if there is anyway you can help me? I need a contact # to speak to someone in person to explain my ...

1 answer 22 May 2013

I was just Prescribed Ranexa 500mg twice a day. I have virtually been Asleep since. Is this normal?

So far I've woke up with a headache, it quickly passed. I've been a little dizzy, not bad, just kinda feel like I'm moving, setting ...

1 answer 18 Aug 2013